MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Codes Premature End-of-Life Indicator (1480); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a rapid eri to eol period was observed.It was unable to determine the reason for the rapid voltage drop following eri.On (b)(6) 2018, the device was explanted and replaced.The patient condition is fine.
 
Additional Manufacturer Narrative
Premature battery depletion and communication failure were confirmed by analysis.Bench testing on the device was performed; telemetry, sensing, pacing, lead impedance, and patient notifier were tested, and the device¿s function was normal.No high current was noted throughout bench and stress testing.The cause of the premature depletion remains undetermined.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8181865
Report Number2938836-2018-13123
Device Sequence Number1960092
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Model NumberCD1215-36
Device Lot Number3096100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;